| Model Number |
BC SWIVELOCK, 3.9X17.9MM |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 12/27/2023, it was reported by a sales representative via email that (2) ar-2326bcc biocomposite swivelock anchor do not advance in the bone during insertion.The surgeon used the guide to drill and find the correct trajectory to insert the anchor.When the surgeon mallets the anchor so it's screwed to the bone and twists, it does not advance.This was discovered during a tsa speedscap repair procedure on (b)(6) 2023.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely causes of the reported failure are misaligned insertion, and prying/leveraging the device during insertion.